# SDR CA040408012

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 11 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 5910461
- Condition: Disconnected
- Location: Rt Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED SLATS TO GO OUT AND GOT A FAIL MESSAGE ON EICAS. POST LANDING INSPECTION REVEALED THAT THE LT SLAT PARTIALLY DEPLOYED AND THE RT SLAT WAS STOWED.  MAINTENANCE CREW FOUND THE RT TORQUE TUBE DISCONNECTED FROM THE SLAT POWER DRIVE UNIT. THE COUPLING BOLT NOT ENGAGE THROUGH THE PDU SHAFT. NO DAMAGE WAS FOUND ON THE SYSTEM AND SURROUNDING STRUCTURE.  BOLT RE-INSTALL IAW MM AND AIRCRAFT RETURNED TO SERVICE.
